Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 218, NWS Wichita, KS

August 17, 20184 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 17, 2018, 2:48 AM CDT for 4 counties in Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2018, 2:48 AM CDT (07:48 UTC)
Expired
Aug 17, 2018, 3:13 AM CDT
In force
25 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Butler County, KS, Chase County, KS, Harvey County, KS, Marion County, KS

The radar

The Wichita radar (KICT), 63 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 7.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2018-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 829 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2018-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
829 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1542 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

988 
WUUS53 KICT 170748
SVRICT
KSC015-017-079-115-170845-
/O.NEW.KICT.SV.W.0218.180817T0748Z-180817T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
248 AM CDT FRI AUG 17 2018

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northeastern Harvey County in south central Kansas...
  Southwestern Chase County in east central Kansas...
  Northern Butler County in south central Kansas...
  Southern Marion County in central Kansas...

* Until 345 AM CDT.

* At 248 AM CDT, a severe thunderstorm was located over Peabody,
  moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  El Dorado, Towanda, Peabody, Whitewater, Florence, Potwin, Elbing,
  Burns, Cassoday, El Dorado Lake, El Dorado State Park and Wonsevu.

This includes Interstate 35 between Mile Markers 70 and 97.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3822 9727 3832 9713 3808 9652 3787 9653
      3778 9706
TIME...MOT...LOC 0748Z 310DEG 34KT 3818 9710 

HAIL...1.25IN
WIND...60MPH
 
$$

MCGUIRE
1 follow-up statement
463 
WWUS53 KICT 170813
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
313 AM CDT FRI AUG 17 2018

KSC015-017-079-115-170822-
/O.CAN.KICT.SV.W.0218.000000T0000Z-180817T0845Z/
Harvey KS-Chase KS-Butler KS-Marion KS-
313 AM CDT FRI AUG 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARVEY...
SOUTHWESTERN CHASE...NORTHERN BUTLER AND SOUTHERN MARION COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail and
gusty winds are still possible with this thunderstorm.

LAT...LON 3822 9727 3832 9713 3808 9652 3787 9653
      3778 9706
TIME...MOT...LOC 0810Z 310DEG 34KT 3803 9687 

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 12:43 AM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Aug 17, 12:43 AM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1243 AM CDT Fri Aug 17 2018

.SHORT TERM...(This evening through Saturday)
Issued at 203 PM CDT Thu Aug 16 2018

Storm chances are expected to increase across the region this
afternoon and evening, persisting through tonight. One area of
focus will be across portions of southern/southeast Kansas, on the
northern fringe of a convectively-induced mid-level impulse (MCV)
moving east/southeast across Oklahoma. Another area of focus will
be across portions of central and east-central Kansas in the
vicinity of a stalled frontal boundary.

Current thinking is thunderstorm chances associated with the OK
MCV will impact southern/southeast Kansas now through about 8 PM,
with chances increasing across central/east-central Kansas toward
6-7 PM and persist into the overnight hours in vicinity of the
frontal boundary. The highest storm coverage will probably be
along/south of I-70, and along/east of I-135, amidst slightly
cooler mid-level temperatures and better upper forcing. Storm
coverage should be more on the isolated side generally west of
I-135. Ample instability, steep mid-level lapse rates, and
unseasonably strong deep layer shear will support a handful of
strong to severe storms, capable of large hail and damaging winds.
Additionally, rich low-level moisture and associated above normal
precipitable water values will support pockets of very heavy rain
and flooding.

Other than a few lingering showers/storms far southeast Kansas
Friday morning, building large-scale subsidence and low-level high
pressure will support quiet weather through Saturday, with
seasonable temperatures.

.LONG TERM...(Saturday Night through Thursday)
Issued at 203 PM CDT Thu Aug 16 2018

Model consensus continues to support increasing chances for
widespread showers/thunderstorms Saturday night through Sunday
night or early Monday, as another unseasonably strong upper low,
currently just off the Pacific Northwest Coast, moves slowly over
Mid-America. While a handful of strong to marginally severe storms
cannot be ruled out during this time frame, thinking the greatest
threat will be locally heavy rainfall given the above normal
precipitable water values, relatively poor mid-level lapse rates,
and the slow-moving nature of the upper low.

Behind this system, Monday-Wednesday look to bring a little taste
of fall, as an upper impulse diving southeast across the Midwest
allows relatively cool Canadian air to filter south into the
region. High temperatures look to be in the low 80s for many
areas, with overnight lows in the 50s-low 60s. A gradual warming
trend is expected beyond Wednesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1243 AM CDT Fri Aug 17 2018

Clusters of TSRA continue to move SE across SE KS while a few TSRA
build in C KS between KGBD & KHUT. Where TSRA are occurring, CIGS
are relatively high (5,000-7,000ft) but MVFR vsbys are likely. The
TSRA should vacate SE KS by 12Z as high pressure builds S/SE into
KS this morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    71  90  68  90 /  40  10   0   0
Hutchinson      70  88  65  89 /  50  10   0   0
Newton          70  89  66  88 /  60  10   0   0
ElDorado        69  89  66  88 /  80  20   0   0
Winfield-KWLD   69  90  67  89 /  30  20  10   0
Russell         67  88  64  88 /  40   0   0   0
Great Bend      68  88  64  89 /  50   0   0   0
Salina          69  89  66  90 /  70   0   0   0
McPherson       69  88  65  89 /  80  10   0   0
Coffeyville     70  90  68  89 /  80  30  10  10
Chanute         70  89  67  89 /  80  30  10   0
Iola            68  88  67  89 /  80  20   0   0
Parsons-KPPF    70  89  68  89 /  90  30  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT this morning for KSZ099-100.

&&

SHORT TERM...ADK
LONG TERM...ADK
AVIATION...EPS
Hazardous weather outlook, Aug 16, 7:47 PM CDT, 7 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Wichita KS
747 PM CDT Thu Aug 16 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-180100-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
747 PM CDT Thu Aug 16 2018

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Scattered thunderstorms will continue to impact portions of central
and southeast Kansas through the night. Large hail to 2 inches in
diameter and wind gusts of 50 to 70 mph will be possible with the
strongest storms. The threat will diminish from north to south late
by daybreak Friday. Where storms move over the same area, flash
flooding will be possible, especially areas in southeast Kansas
where recent heavy rain has occurred.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A few showers or thunderstorms may linger over far southeast Kansas
early Friday morning.

Chances for showers and thunderstorms are expected to increase once
again Saturday night through Tuesday, with the highest chances
Saturday night through Sunday night. Strong to marginally severe
storms are possible, along with locally heavy rain and possible
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible through late tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Aug 16, 10:15 PM CDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Wichita KS
1015 PM CDT THU AUG 16 2018

KSZ052-053-170345-
Marion KS-Chase KS-
1015 PM CDT THU AUG 16 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Eastern Marion County in central Kansas...
  Southwestern Chase County in east central Kansas...

* Until 1045 PM CDT.

* At 1011 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Marion...moving southeast at 40
  mph.

Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Hillsboro, Marion, Florence, Cedar Point, Pilsen and Marion Lake.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and east central Kansas.

LAT...LON 3836 9720 3848 9717 3850 9702 3821 9665
      3809 9695
TIME...MOT...LOC 0314Z 321DEG 36KT 3835 9704

VAUGHAN
Special weather statement, Aug 16, 10:43 PM CDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Wichita KS
1043 PM CDT THU AUG 16 2018

KSZ052-170415-
Marion KS-
1043 PM CDT THU AUG 16 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Marion County in central Kansas...

* Until 1115 PM CDT.

* At 1041 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Peabody...moving east at 35
  mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Peabody, Florence and Burns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and east central Kansas.

LAT...LON 3824 9685 3809 9684 3809 9715 3825 9714
TIME...MOT...LOC 0342Z 283DEG 29KT 3817 9708

LAWSON
Local storm report, Aug 16, 11:35 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1135 PM CDT THU AUG 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND GST     2 SE HAVANA             37.07N 95.92W
08/16/2018  E60.00 MPH       MONTGOMERY         KS   FIRE DEPT/RESCUE

            RURAL FIRE DEPARTMENT REPORTS AN ESTIMATED 60 MPH WIND AT
            HIGHWAY 166 AND HIGHWAY 75.

0513 PM     TSTM WND GST     2 W INDEPENDENCE        37.23N 95.75W
08/16/2018  E60.00 MPH       MONTGOMERY         KS   LAW ENFORCEMENT

            REPORT OF 60 MPH WINDS AT THE JUNCTION OF HIGHWAYS 160
            AND 75.

0528 PM     TSTM WND GST     1 W INDEPENDENCE        37.23N 95.73W
08/16/2018  E60.00 MPH       MONTGOMERY         KS   FIRE DEPT/RESCUE

            FIRE SPOTTERS REPORT 60 MPH WINDS ON THE RIM DIKE.

0531 PM     TSTM WND DMG     S LIBERTY               37.16N 95.60W
08/16/2018                   MONTGOMERY         KS   PUBLIC

            PUBLIC REPORT VIA DISPATCH OF A POWER POLE AND TREE DOWN
            ON SUNFLOWER NEAR LIBERTY.

0543 PM     TSTM WND DMG     CHERRYVALE              37.27N 95.55W
08/16/2018                   Montgomery         KS   LAW ENFORCEMENT

            REPORT OF A DOWNED TREE ON LIBERTY BY PIZZA HUT IN
            CHERRYVALE.

0600 PM     HAIL             6 S LEON                37.60N 96.78W
08/16/2018  E1.75 INCH       BUTLER             KS   TRAINED SPOTTER

0613 PM     TSTM WND GST     EUREKA                  37.82N 96.29W
08/16/2018  E70.00 MPH       Greenwood          KS   EMERGENCY MNGR

0614 PM     TSTM WND GST     4 NNW LATHAM            37.59N 96.68W
08/16/2018  E60.00 MPH       BUTLER             KS   TRAINED SPOTTER

0626 PM     TSTM WND GST     MORAN                   37.92N 95.17W
08/16/2018  E60.00 MPH       Allen              KS   CO-OP OBSERVER

0658 PM     TSTM WND DMG     HUMBOLDT                37.81N 95.44W
08/16/2018                   Allen              KS   LAW ENFORCEMENT

            LARGE LIMBS REPORTED DOWN IN THE TOWN OF HUMBOLDT.
            EQUIPMENT WILL BE REQUIRED TO MOVE THEM.

0710 PM     HAIL             2 E TOWANDA             37.80N 96.96W
08/16/2018  E1.00 INCH       BUTLER             KS   TRAINED SPOTTER

            SPOTTER REPORTS QUARTER SIZED HAIL ON THE HIGHWAY EAST OF
            TOWANDA.

0724 PM     HAIL             1 N GENESEO             38.53N 98.15W
08/16/2018  M1.00 INCH       ELLSWORTH          KS   BROADCAST MEDIA

            KWCH REPORTS QUARTER SIZED HAIL.

0730 PM     TORNADO          1 S ALBERT              38.44N 99.01W
08/16/2018                   BARTON             KS   FIRE DEPT/RESCUE

            BRIEF TOUCHDOWN REPORTED BY THE FIRE CHIEF TO DISPATCH.

0815 PM     HAIL             CEDAR POINT             38.26N 96.82W
08/16/2018  E2.00 INCH       Chase              KS   PUBLIC

            PUBLIC REPORT VIA TWITTER OF AT LEAST 2 INCH SIZED HAIL.

0824 PM     HAIL             HILLSBORO               38.35N 97.20W
08/16/2018  E0.88 INCH       Marion             KS   CO-OP OBSERVER

0836 PM     HAIL             3 NE WONSEVU            38.18N 96.73W
08/16/2018  E1.75 INCH       CHASE              KS   PUBLIC

&&

RBL
Special weather statement, Aug 16, 11:57 PM CDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Wichita KS
1157 PM CDT THU AUG 16 2018

KSZ051-052-170530-
McPherson KS-Marion KS-
1157 PM CDT THU AUG 16 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  East central McPherson County in central Kansas...
  West central Marion County in central Kansas...

* Until 1230 AM CDT.

* At 1155 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Canton...moving southeast at 30
  mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Hillsboro, Canton, Lehigh and Marion Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

LAT...LON 3832 9753 3848 9748 3846 9712 3822 9718
TIME...MOT...LOC 0457Z 303DEG 27KT 3840 9744

LAWSON
Special weather statement, Aug 17, 12:24 AM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Wichita KS
1224 AM CDT FRI AUG 17 2018

KSZ051-052-068-170615-
McPherson KS-Harvey KS-Marion KS-
1224 AM CDT FRI AUG 17 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern McPherson County in central Kansas...
  Northeastern Harvey County in south central Kansas...
  Southwestern Marion County in central Kansas...

* Until 115 AM CDT.

* At 1223 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Goessel, or 7 miles southwest
  of Hillsboro...moving southeast at 25 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Peabody, Goessel, Walton, Lehigh and Newton Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3817 9692 3809 9710 3809 9715 3806 9715
      3800 9728 3829 9745 3838 9730
TIME...MOT...LOC 0524Z 319DEG 22KT 3829 9732

Martin
Special weather statement, Aug 17, 1:19 AM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Wichita KS
119 AM CDT FRI AUG 17 2018

KSZ052-068-170645-
Harvey KS-Marion KS-
119 AM CDT FRI AUG 17 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern Harvey County in south central Kansas...
  Southern Marion County in central Kansas...

* Until 145 AM CDT.

* At 116 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Goessel, or 8 miles southwest
  of Hillsboro...moving southeast at 20 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Peabody, Goessel and Walton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3817 9686 3806 9724 3823 9737 3829 9737
      3835 9730
TIME...MOT...LOC 0618Z 312DEG 16KT 3826 9730

MCGUIRE

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:01 PM CDTSpecial Weather StatementICTBarton29 min
Aug 16, 7:03 PM CDTAreal Flood WarningICTAllen, Woodson8 hr
Aug 16, 7:12 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice63 min
Aug 16, 7:15 PM CDTSevere Thunderstorm WarningICTBarton60 min
Aug 16, 7:39 PM CDTSpecial Weather StatementICTChase36 min
Aug 16, 7:49 PM CDTSevere Thunderstorm WarningICTChase, Marion41 min
Aug 16, 8:17 PM CDTSpecial Weather StatementICTRice28 min
Aug 16, 8:18 PM CDTSpecial Weather StatementICTMarion27 min
Aug 16, 8:25 PM CDTSevere Thunderstorm WarningICTChase50 min
Aug 16, 8:42 PM CDTSpecial Weather StatementICTSaline33 min
Aug 16, 8:48 PM CDTSpecial Weather StatementICTRice27 min
Aug 16, 8:53 PM CDTSevere Thunderstorm WarningICTEllsworth, Saline39 min
Aug 16, 8:59 PM CDTSevere Thunderstorm WarningICTButler, Greenwood46 min
Aug 16, 9:08 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion52 min
Aug 16, 9:43 PM CDTSpecial Weather StatementICTMarion32 min
Aug 16, 10:00 PM CDTSpecial Weather StatementICTButler30 min
Aug 16, 10:15 PM CDTSpecial Weather StatementICTMarion30 min
Aug 16, 10:26 PM CDTAreal Flood WarningICTGreenwood9 hr
Aug 16, 10:43 PM CDTSpecial Weather StatementICTMarion32 min
Aug 16, 11:57 PM CDTSpecial Weather StatementICTMarion33 min
Aug 17, 12:24 AM CDTSpecial Weather StatementICTMarion51 min
Aug 17, 1:19 AM CDTSpecial Weather StatementICTMarion26 min
Aug 17, 4:31 AM CDTSpecial Weather StatementICTWilson29 min
Aug 17, 5:29 AM CDTAreal Flood WarningICTLabette4 hr
Aug 17, 5:32 AM CDTSpecial Weather StatementICTButler28 min
Aug 17, 5:38 AM CDTSpecial Weather StatementICTLabette37 min
Aug 17, 6:45 AM CDTAreal Flood WarningICTMarion7 hr
Aug 17, 8:29 AM CDTAreal Flood WarningICTMontgomery5 hr
Aug 17, 9:30 AM CDTAreal Flood WarningICTLabette26 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.